... gonna faint my hands and feet got cold and they felt numb ever since then the same syptoms happen to me but i stop taking ibuprofen the doctor told me it was an anxiety attack
It is. When I was reading the description I was thinking, that's nothing to do with the ibuprofen, that's anxiety. Then I read what your dr said lol. There are medications to prevent it. He should be treating you with something.
I believe your doctor is right. All what you said sounds like you had a panic attack. I don't know why your dr didn't offer help, but you need to ask your dr to help you with it as there are many medications that will help with the anxiety. Take care!
- Ibuprofen Information for Consumers
- Ibuprofen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ibuprofen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Nov 2013 • 2 answers
Updated 11 Dec 2014 • 2 answers
Updated 11 Apr 2015 • 1 answer
Increases zoloft to 50 mg yesterday may 8. woke up today super bad anxiety. Horrible racing thought?
Updated 9 May 2015 • 2 answers
Updated 1 May 2018 • 3 answers